MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Model Number STRBL-14F-075
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a 28mm amplatzer amulet left atrial appendage occluder was chosen for implant using a 14f amulet steerable delivery sheath.During procedure, the activated clotting levels were above 250s and before deployment potential thrombus was noted at end of steerable sheath via nuvision 4d intracardiac echocardiography (ice).The shape of thrombus was single long fiber like strand and the sheath was in the patient for a significant period of time.The entire sheath removed and replaced.The patient was reported stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 28mm amplatzer amulet left atrial appendage occluder was chosen for implant using a 14f amulet steerable delivery sheath.During procedure, the activated clotting levels (act) were above 250s and before deployment potential thrombus was noted at end of steerable sheath via nuvision 4d intracardiac echocardiography (ice).The shape of thrombus was single long fiber like strand and the sheath was in the patient for a significant period of time.The entire sheath removed and replaced.The act was within the range and act was continued to be monitored for rest of case and physician administered heparin as needed.The patient was reported stable.No additional information was provided.
 
Additional Manufacturer Narrative
An event of patient device interaction problem associated with thrombus was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, a cause for the reported patient device interaction problem with thrombus could not be determined.The reported minor injury/illness/impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.Codes removed: type of investigation: 4118 type of investigation not yet determined; investigation findings: investigation conclusions: 11 conclusion not yet available.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21018811
Report Number2135147-2024-06559
Device Sequence Number9180669
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)250430(10)10364685
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K232690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSTRBL-14F-075
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10364685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale